# SDR MASA98197

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: AML91LA85
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6205 - PHX-FLG - DURING PREFLIGHT, THE CREW REPORTED THE FLIGHT ATTENDANTS EMERGENCY LIGHT SWITCH DID NOT HAVE ANY BACKLIGHTING.  MAINTENANCE RELAMPED THE SWITCH, OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
